MathSciNet Relay Station
MathSciNet bibliographic data
MR2046950 20G30 (16S30 17B37)
Doty, Stephen; Giaquinto, Anthony Presenting Schur algebras as quotients of the universal enveloping algebra of $\germ g\germ l_2$. Algebr. Represent. Theory 7 (2004), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement